You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1964/15/3
Harmonic functions in four variables with rational and algebraic
p
4
-associates
Download
PDF
- Harmonic functions in four variables with rational and algebraic $p_4$-associates
Article
Original scientific text
Title
Harmonic functions in four variables with rational and algebraic
p
4
-associates
Authors
R. P. Gilbert
1
Affiliations
Maryland
Annales Polonici Mathematici
1964/15/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
273-287
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics